Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/81007
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChee, Yeow Mengen
dc.contributor.authorKiah, Han Maoen
dc.contributor.authorPurkayastha, Punarbasuen
dc.contributor.authorSolé, Patricken
dc.date.accessioned2015-12-10T06:39:37Zen
dc.date.accessioned2019-12-06T14:19:26Z-
dc.date.available2015-12-10T06:39:37Zen
dc.date.available2019-12-06T14:19:26Z-
dc.date.issued2015en
dc.identifier.citationChee, Y. M., Kiah, H. M., Purkayastha, P., & Solé, P. (2015). Product Construction of Affine Codes. SIAM Journal on Discrete Mathematics, 29(3), 1540-1552.en
dc.identifier.issn0895-4801en
dc.identifier.urihttps://hdl.handle.net/10356/81007-
dc.description.abstractBinary matrix codes with restricted row and column weights are a desirable method of coded modulation for power line communication. In this work, we construct such matrix codes that are obtained as products of affine codes---cosets of binary linear codes. Additionally, the constructions have the property that they are systematic. Subsequently, we generalize our construction to irregular product of affine codes, where the component codes are affine codes of different rates.en
dc.format.extent13 p.en
dc.language.isoenen
dc.relation.ispartofseriesSIAM Journal on Discrete Mathematicsen
dc.rights© 2015 Society for Industrial and Applied Mathematics. This paper was published in SIAM Journal on Discrete Mathematics and is made available as an electronic reprint (preprint) with permission of Society for Industrial and Applied Mathematics. The published version is available at: [http://dx.doi.org/10.1137/140976996]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectProduct codesen
dc.subjectAffine codesen
dc.subjectIrregular product codesen
dc.subjectPower line communicationsen
dc.titleProduct Construction of Affine Codesen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1137/140976996en
dc.description.versionPublished versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Product Construction of Affine Codes.pdf195.18 kBAdobe PDFThumbnail
View/Open

Page view(s) 50

574
Updated on Jul 22, 2024

Download(s) 20

221
Updated on Jul 22, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.